# SDR AALA20070801

- Difficulty date: May 3, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT STRAP MISSING AT LEFT NUMBER TWO DOOR.  REPLACED EMERGENCY FLASHLIGHT STRAP AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
